Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. Dumont
Title: Théorie générale des Nombres
Additional book information: Paris, Gauthier-Villars, 1916. (No. 35 of the series of Scientia.) 93 pp. 2 francs.

Review Information:

Reviewer: James Byrnie Shaw
Journal: Bull. Amer. Math. Soc. 23 (1917), 370-372
DOI: https://doi.org/10.1090/S0002-9904-1917-02966-7